# SDR DXTA2014052805783

- Difficulty date: May 27, 2014
- Submitted: May 28, 2014
- Operation: Air carrier
- Aircraft: N600QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605664
- Aircraft time: 6,614 hours, 5,155 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 702346005001
- Part serial: 06012761
- Condition: Odor
- Location: Cockpit
- Part time: 6,614 hours, 5,155 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AROUND 200 FT AGL, A STRONG ODOR OF BURNING ELECTRIAL WAS NOTICED BY CREW MEMBERS.  THE MFD WHICH HAD JUST BEEN ON MEL & HAD A BLACK SCREEN, STARTED FLASHING OFF & ON.  CREW CONTINUED WITH NORMAL DEPARTURE UNTIL THROUGH APPROXIMATELY 5000 FT.  FIRST OFFICER FLEW ACFT WHILE CAPTAIN TROUBLESHOT.  TURNED OFF MFD CONTROLLER & ODOR SEEMED TO DISSIPATE.  MFD SCREEN WAS NOT HOT TO TOUCH.  RETURNED FOR NORMAL LANDING.  NO EMERGENCY WAS DECLARED.  FURTHER TROUBLESHOOTING FOUND THAT MFD WAS THE CAUSE FOR THE ODOR IN THE COCKPIT.  ALL OTHER AVIONICS ARE FUNCTIONING NORMALLY.  R & R THE MFD IAW MM 34-26-00, OPS CHECKED GOOD.
